# SDR DHL9872644D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT FUSELAGE BODY FAIRING 3621 IS CRACKED AT FASTENER HOLE AND L/E.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8.  N/R 3451.
